Tylenol 8 HR Arthritis Pain Extended Release Caplets, Pain Reliever, 650 mg, 290 ct.

Item: 604220 Model: 308384000
(426)

Tylenol 8 HR Arthritis Pain Extended Release Caplets, Pain Reliever, 650 mg, 290 ct.

Item: 604220 Model: 308384000
(426)
Member Only Price

Deliver to : 0000

Enter another Zip Code to check shipping eligibility:

OR

How It Works
powered by
Tylenol 8 HR Arthritis Pain Extended Release Caplets temporarily relieves the minor pain of arthritis. With 650 milligrams of acetaminophen per caplet, this pain medicine also temporarily relieves aches and pains associated with muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, and toothache. From Tylenol, the #1 doctor-recommended brand of pain relievers, these caplets also temporarily reduce fever. The bi-layer design delivers fast-acting relief that lasts up to eight hours.

Product Features:

  • Temporarily relieves minor arthritis pain as well as other aches and pains
  • 650 milligrams of acetaminophen per caplet
  • Fast-acting relief lasts up to eight hours
  • Bi-layer caplet design
  • Includes 290 caplets

  • (Model 83829)
    Age RangeAdults
    In-Club Style Number604220
    Estimated Delivery3-5 Business Days
    TypePain Relief
    Size650mg
    Active IngredientsAcetaminophen (650mg)
    Safety InformationIf you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers or fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop u
    Capsule/Tablet/LiquidCaplet
    Instructions for UseAdults: Take 2 caplets every 8 hours with water. Swallow wholedo not crush, chew or dissolve. Do not take more than 6 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Children: Under 18 years of age ask a doctor.
    Count290
    Tylenol 8 HR Arthritis Pain Extended Release Caplets temporarily relieves the minor pain of arthritis. With 650 milligrams of acetaminophen per caplet, this pain medicine also temporarily relieves aches and pains associated with muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, and toothache. From Tylenol, the #1 doctor-recommended brand of pain relievers, these caplets also temporarily reduce fever. The bi-layer design delivers fast-acting relief that lasts up to eight hours.

    Product Features:

  • Temporarily relieves minor arthritis pain as well as other aches and pains
  • 650 milligrams of acetaminophen per caplet
  • Fast-acting relief lasts up to eight hours
  • Bi-layer caplet design
  • Includes 290 caplets

  • (Model 83829)
    Age RangeAdults
    In-Club Style Number604220
    Estimated Delivery3-5 Business Days
    TypePain Relief
    Size650mg
    Active IngredientsAcetaminophen (650mg)
    Safety InformationIf you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers or fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop u
    Capsule/Tablet/LiquidCaplet
    Instructions for UseAdults: Take 2 caplets every 8 hours with water. Swallow wholedo not crush, chew or dissolve. Do not take more than 6 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Children: Under 18 years of age ask a doctor.
    Count290

    Thank you for submitting your question to BJs.